Ghent University Academic Bibliography

Advanced

Multi-staging of Jacobi relaxation in multigrid methods for steady Euler equations. 2.

Erik Dick UGent and K RIEMSLAGH (1995) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 59(3). p.339-348
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
J. Comput. Appl. Math.
volume
59
issue
3
pages
339-348 pages
Web of Science type
Article
ISSN
0377-0427
language
English
UGent publication?
yes
classification
A1
id
194974
handle
http://hdl.handle.net/1854/LU-194974
date created
2004-01-14 13:42:00
date last changed
2016-12-19 15:38:13
@article{194974,
  author       = {Dick, Erik and RIEMSLAGH, K},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {3},
  pages        = {339--348},
  title        = {Multi-staging of Jacobi relaxation in multigrid methods for steady Euler equations. 2.},
  volume       = {59},
  year         = {1995},
}

Chicago
Dick, Erik, and K RIEMSLAGH. 1995. “Multi-staging of Jacobi Relaxation in Multigrid Methods for Steady Euler Equations. 2.” Journal of Computational and Applied Mathematics 59 (3): 339–348.
APA
Dick, Erik, & RIEMSLAGH, K. (1995). Multi-staging of Jacobi relaxation in multigrid methods for steady Euler equations. 2. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 59(3), 339–348.
Vancouver
1.
Dick E, RIEMSLAGH K. Multi-staging of Jacobi relaxation in multigrid methods for steady Euler equations. 2. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 1995;59(3):339–48.
MLA
Dick, Erik, and K RIEMSLAGH. “Multi-staging of Jacobi Relaxation in Multigrid Methods for Steady Euler Equations. 2.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 59.3 (1995): 339–348. Print.